| Model Number |
PXYWT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Event or Problem Description
A nurse reported that following an intraocular lens (iol) implantation procedure, the patient experienced glare and halos.Clinical reason being mentioned as reduction of glare and haloes.The iol was explanted and exchanged for an unknown monofocal lens.Additional information was requested, but no further information was available.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).